# SDR 2002FA0000043

- Difficulty date: April 18, 2001
- Submitted: January 15, 2002
- Operation: General aviation
- Aircraft: N280GA
- Make and model: Gippld GA200
- Aircraft serial: 2009825F
- Engine: Lyc O540A1D5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Part time: 451 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ENGINE ACTED AS THOUGH CARBURETOR ICE WAS BEING CLEARED WITH CARBURETOR HEAT ON.  LANDED UNEVENTFULLY.  AT TOUCHDOWN, COULD HEAR A LOUD SQUEAK.  AT ENGINE SHUT DOWN, ENGINE STOPPED AS THOUGH A BRAKE WAS APPLIED.  PROP WAS DIFFICULT TO TURN BY HAND.  ALUMINUM AND FERROUS METAL WAS FOUND IN OIL SCREEN, FILTER AND OIL COOLER.
